# SDR FDEA201202010420

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110101
- Condition: Gouged
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 620-640 S-25R, UPPER AND LOWER SIDES OF STRINGER GOUGED.  BLENDED STRINGER IAW-SRM-51-10-02,  ORIG MAT .080 REMAINING .062,  OUT OF LIMITS IAW-SRM-53-00-03, FIG 101, DET II.  R & R STRINGER CAT "A", MAJOR. REPAIR.
